WELL-BALLANCED WEIGHTED NONLINEAR COMPACT SCHEME FOR EULER EQUATIONS WITH GRIVITATIONAL SOURCE

Tang Lingyan, Liu Tao, Wang Zhiyuan

Mathematica Numerica Sinica ›› 2025, Vol. 47 ›› Issue (1) : 135-148.

PDF(2310 KB)
PDF(2310 KB)
Mathematica Numerica Sinica ›› 2025, Vol. 47 ›› Issue (1) : 135-148. DOI: 10.12286/jssx.j2024-1186
Articles

WELL-BALLANCED WEIGHTED NONLINEAR COMPACT SCHEME FOR EULER EQUATIONS WITH GRIVITATIONAL SOURCE

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Mathematica Numerica Sinica, 2025, 47(1): 135-148 https://doi.org/10.12286/jssx.j2024-1186

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(2310 KB)

Accesses

Citation

Detail

Sections
Recommended

/